Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 44 (2), 120-3

Cyclophosphamide-induced Cardiomyopathy in a Patient With Seminoma and a History of Mediastinal Irradiation

Affiliations
Case Reports

Cyclophosphamide-induced Cardiomyopathy in a Patient With Seminoma and a History of Mediastinal Irradiation

Kenjirou Kamezaki et al. Intern Med.

Abstract

A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.

Comment in

Similar articles

See all similar articles

Cited by 2 PubMed Central articles

Publication types

MeSH terms

Substances

Feedback